# SDR FDEA201602070484

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 74,078 hours, 16,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5A70291
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AREA,  LONGERON -45L FOUND CRACKED AT BS 1531.   REPAIRED IAW EA 1-5310-T0323458 PT 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
